Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the set of subsequential limit points of successive approximations.


Authors: J. B. Diaz and F. T. Metcalf
Journal: Trans. Amer. Math. Soc. 135 (1969), 459-485
MSC: Primary 47.85
DOI: https://doi.org/10.1090/S0002-9947-1969-0234327-0
MathSciNet review: 0234327
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.85

Retrieve articles in all journals with MSC: 47.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0234327-0
Article copyright: © Copyright 1969 American Mathematical Society